MathSciNet Relay Station
MathSciNet bibliographic data
MR416396 82.47
Bessis, D.; Moussa, P.; Villani, M. Monotonic converging variational approximations to the functional integrals in quantum statistical mechanics. J. Mathematical Phys. 16 (1975), no. 11, 2318–2325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement